# SDR ALGA100793

- Difficulty date: March 9, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N5NBCZ
- Make and model: Bell 412
- Aircraft serial: 33179
- Aircraft time: 5,571 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Drive Gear
- Part number: 205040245001
- Part serial: 38443
- Condition: Failed
- Location: Transmission
- Component: Transmission
- Component part number: 412040002113
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION DISASSEMBLED FOR METAL, FOUND DUPLEX BEARING BREAKING DOWN. REMOVED AND REPLACED DUPLEX BEARING P/N 205-040-245-001.
